Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Air bubble in stomach. Why do I get headaches, racing heart and dizziness?

hi im just wondering sometimes i feel like theres an air bubble in my stomach and then i feel it rushing to my head and my eyes feel like thier opening to give my 20 20 vision and after i get a headache and my heart beats so fast and i need to stop what im doing because i also get very dizzy, pls explain what this means
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Radiologist 's  Response
May 2014
Thanks for writing in.

From the symptoms you have been experiencing, it looks like your are having constant anxiety and panic.
This happens when one is under stress and starts having somatic complaints.
Please consult a qualified psychiatrist and get yourself examined for possible stress related anxiety.
You may also need certain psychological evaluation and take counselling.

Hope this helps.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor